# SDR ABXA202312263226

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 97,216 hours, 32,957 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 50118602103
- Part serial: 2214
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT STANDBY ATT INDICATOR FAILED . AC PERFORMED AIR TURN BACK, AND MANTENANCE GROUNDED AC . TROUBLE SHOT AND REMOVED AND REPLACED ELECTRIC STANDBY INDICATOR IAW B767 SAMM 34-25-03 OPS CHECK NORMAL RETURNED AC TO SERVICE .
